It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board


Lyme Disease Board Index


DearcjFTWORTH
Hi neighbor. I couldn't help but write after reading your threads. I'm so sorry that you are feeling so bad. I told you about Dr. Kussman and I asked him about the dairy product problem and his advice was eat before I take the meds and drink lots and lots of water. Don't know if it will work but I start back on meds within a week if my liver counts are okay and I will be on the Doxy, not nearly as high a dose as yours but I'm wondering if maybe your doctor started you out on too high a dose? I'm hoping mine will increase what he planned but not nearly that much. You just can't afford to get too weak if it makes you that sick. I would think that would maybe make you worse. Last year I was going to an accupuncture gal who was trained in Northern China and occassionally I would get nauseous or have diarrhea (not knowing I had Lyme at the time), she told me the best thing for that is to cut some slices of ginger root and steep it in water to make a tea. It tastes kind of weird because it isn't sweet at all but it does do the trick. You would really be surprised at how many things ginger helps. The Chinese must know something, they all live to be about 100 I think! I know a long time ago I took some Doxy after eating oatmeal with milk and I felt terrible so my husband told me to drink a glass of milk to settle my stomach. BAD MISTAKE! I called the pharmacy and the pharmacist about freaked out that I was using dairy products. He couldn't believe the warning didn't show up on the bottle or the paperwork, I learned right then and there no dairy when I start Doxy ever. Is yogurt considered dairy? While I was on the IV of Rocephin I was taking acidphilus bio beads (made be natrol and at Tom Thumb). It's a little birds eye looking pill that time releases and it worked great for me, at least I had no problems until I decided I didn't need it 2 days after they took the IV out. I should have kept it up for a month or two longer because of the strength of the drug I was on but didn't. My stomach is just now starting to straighten out because I went back on them about 5 days ago. I'll never do that again. I realize what a "good friend" acidophilus is.
Six months ago I had never even heard of it. When I start my Doxy regimen if I have any problems and correct them I'll let you know. Hopefully you will do the same. Keep your head up. I no longer say it can't get worse - I just say it has to get better. Hang in there!
betterdaysforme





All times are GMT -7. The time now is 09:27 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!